MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)
Catalog Number SMN 11097596
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed creatinine_2 (crea_2) results obtained on twenty-three patient samples on an atellica ci 1900 analyzer.The customer performed quality control (qc) after the erroneous results, and it recovered outside the customer's acceptable ranges.Siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the available instrument data files and the information provided by the customer.The customer performed a calibration and ran qc, which recovered within the customer's acceptable ranges.The review of the calibration data showed that the calibrator response values were not consistent with the prior calibrations, indicating that the reagent in the creatinine_2 well was compromised.Siemens concluded that the probable cause of the event is consistent with the compromised creatinine_2 well.The analyzer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained erroneously depressed creatinine_2 (crea_2) results on twenty-three patient samples on an atellica ci 1900 analyzer.It is unknown whether the initial results were reported to the physician(s).The same samples were repeated on an alternate atellica ci 1900 analyzer.The repeat results were considered correct and reported to the physician(s).The customer stated that roughly half of the patients affected had delayed infusion treatment based on the initial results.The customer did not provide the sample ids for which the infusion treatment was delayed.There are no known reports of adverse health consequences due to the erroneously depressed creatinine_2 (crea_2) results and the delayed infusion treatment.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
india 56010-3
IN   560103
870577433
MDR Report Key22210083
Report Number2432235-2025-00151
Device Sequence Number8262822
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public(01)00630414596457(10)242377(17)260101
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue NumberSMN 11097596
Device Lot Number242377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown